# SDR GTIA2019112194800

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 9,718 hours, 4,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE IN AFT GALLEY AIRCRAFT RIGHT NOT WORKING PROPERLY -REPLACED AFT GALLEY MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD NO DEFECTS NOTED
